Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 185, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 3:39 PM EDT for Ohio County, Switzerland County, Indiana; Boone County, Gallatin County, Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 3:39 PM EDT (19:39 UTC)
- Expired
- Sep 10, 2016, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ohio County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY
The radar
The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 3:49 PM EDT | TSTM WND DMG | 1 W Fairview, IN | TREE DOWN COMPLETELY BLOCKING IN-250. TIME ESTIMATED FROM RADAR. |
| Sep 10, 4:12 PM EDT | TSTM WND DMG | Florence, IN | LARGE PINE TREE LIMB DOWNED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
407 WUUS51 KILN 101939 SVRILN INC115-155-KYC015-077-102015- /O.NEW.KILN.SV.W.0185.160910T1939Z-160910T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 339 PM EDT SAT SEP 10 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OHIO COUNTY IN SOUTHEASTERN INDIANA... SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA... GALLATIN COUNTY IN NORTHERN KENTUCKY... SOUTHERN BOONE COUNTY IN NORTHERN KENTUCKY... * UNTIL 415 PM EDT. * AT 339 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF DILLSBORO...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... WARSAW...FLORENCE...PATRIOT...PLEASANT...FAIRVIEW...MARKLAND... ABERDEEN...AVONBURG...NORTH LANDING...QUERCUS GROVE... MOUNT STERLING...MOOREFIELD...CENTER SQUARE...JACKSONVILLE... STEELE BOTTOM...US ROUTES 42 AND 127 AT STATE ROUTE 562... ALLENSVILLE...EGYPT BOTTOM...EAST ENTERPRISE AND RABBIT HASH. THIS INCLUDES I-71 IN KENTUCKY NEAR MILE MARKER 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3893 8476 3878 8474 3877 8520 3890 8520 TIME...MOT...LOC 1939Z 261DEG 34KT 3889 8513 HAIL...<.75IN WIND...60MPH $$ KURZ
2 follow-up statements
978 WWUS51 KILN 102000 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 400 PM EDT SAT SEP 10 2016 INC115-155-KYC015-077-102015- /O.CON.KILN.SV.W.0185.000000T0000Z-160910T2015Z/ OHIO IN-SWITZERLAND IN-GALLATIN KY-BOONE KY- 400 PM EDT SAT SEP 10 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR OHIO...NORTHEASTERN SWITZERLAND...GALLATIN AND SOUTHERN BOONE COUNTIES... AT 400 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PATRIOT...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... WARSAW...FLORENCE...PATRIOT...STEELE BOTTOM...MARKLAND... US ROUTES 42 AND 127 AT STATE ROUTE 562...NORTH LANDING... QUERCUS GROVE...EGYPT BOTTOM...EAST ENTERPRISE AND RABBIT HASH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3893 8476 3878 8474 3877 8503 3891 8498 TIME...MOT...LOC 2000Z 260DEG 32KT 3888 8494 HAIL...<.75IN WIND...60MPH $$ KURZ
622
WWUS51 KILN 102010
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT SAT SEP 10 2016
INC115-155-KYC015-077-102020-
/O.EXP.KILN.SV.W.0185.000000T0000Z-160910T2015Z/
OHIO IN-SWITZERLAND IN-GALLATIN KY-BOONE KY-
410 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR OHIO...NORTHEASTERN
SWITZERLAND...GALLATIN AND SOUTHERN BOONE COUNTIES WILL EXPIRE AT 415
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN INDIANA...AND NORTHERN KENTUCKY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3893 8476 3878 8474 3877 8503 3891 8498
TIME...MOT...LOC 2009Z 261DEG 34KT 3888 8494
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 17 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 322 PM EDT SAT SEP 10 2016 .SYNOPSIS... A cold front with strong to severe thunderstorms will sweep across the area this afternoon. High pressure and dry conditions with more comfortable temperatures will build in for the early part of the week. Another frontal system will bring renewed chances for showers and thunderstorms Tuesday night into Wednesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Strengthening storms into the area as associated with a prefrontal trough. Expecting scattered severe storms through early evening with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging winds being the primary threat with these quickly moving storms in a DCAPE environment of 1200-1400 J/KG range. With the frontal boundary itself lagging a bit back currently extending from GYY through far eastern IL and approaching western KY...there will be some showers behind the main line of storms...with wind gusts to 20-25kts expected and not diminishing in the east until the 01-02z timeframe in the eastern forecast area. skies will clear fairly quickly behind the frontal passage overnight. Have generally gone with a short term blend for overnight lows. High pressure will begin to build across the region toward daybreak but winds will be up enough to not result in any light fog issues in the clearing. Overnight lows in the more comfortable mid-upper 50s in the west and closer to 60 in the east. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... The high will continue to build into the area during the day on Sunday...with drier air and mostly clear skies with mid 70s for the high. With continued cooler air working in on Monday night...overnight lows in the low/mid 50s. Southerly flow returns later in the day on Monday so temperatures rebound to near 80 under continued sunny skies. For Monday night southerly flow returns more in earnest so overnight lows to be upper 50s to near 60. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Tuesday will be another dry but warmer day as high pressure moves further east and the next cold front moves into the western Great Lakes and mid Mississippi Valley. This front will slide through the region Tuesday night into Wednesday with some showers and thunderstorms possible along and behind the front. Low chance PoPs are sufficient with a slightly better chance of rain in northern counties early on Wednesday. High pressure will build across the Great Lakes Thursday and Friday with seasonable temperatures. An upper level ridge will build over the southeast United States for the first part of next weekend, then it will drift slowly offshore by early next week. At the same time, a mid level trough will dig slowly southeast into the Great Lakes. This scenario will bring a gradual increase in moisture ahead of a slow moving cold front. Have brought chance pops for showers and storms for Saturday with perhaps a better chance holding off into the latter half of the weekend. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A line of storms will pass through the CWA this afternoon. Outside of this, vfr conditions will be found with the possible early exception of a cig dropping below 3kft ahead of the storms. Lingering showers may persist a little early this evening behind the deeper convection and thunderstorms. Gusty winds to 25kt will shift northwestward in the post-frontal atmosphere and die out with the coming of nightfall. Few cu may pop up during the day tomorrow but the characteristic of the sky will be clear/sunny with a light northerly wind beginning in the predawn hours. Chose the middle ground of a lighter wind and nnw direction with clear skies versus another line or two in the taf. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...Hickman AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 241 PM EDT SAT SEP 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 241 PM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Sep 10, 2:57 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT SAT SEP 10 2016
OHZ042-051-101930-
MIAMI OH-DARKE OH-
257 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI AND SOUTHEASTERN
DARKE COUNTIES UNTIL 330 PM EDT...
AT 257 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
MILTON...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
TROY...PIQUA...TIPP CITY...WEST MILTON...PLEASANT HILL...LAURA...
PITSBURG...POTSDAM...CASSTOWN...LUDLOW FALLS...FARRINGTON...
GARLAND AND GRAYSON.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 69 AND 83.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4019 8414 3999 8408 3992 8437 3992 8446
3999 8452 4019 8418
TIME...MOT...LOC 1857Z 234DEG 36KT 3993 8444
HICKMANSpecial weather statement, Sep 10, 3:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT SAT SEP 10 2016
INZ073>075-101945-
OHIO IN-DEARBORN IN-RIPLEY IN-
310 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN AND
RIPLEY COUNTIES UNTIL 345 PM EDT...
AT 310 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
VERNON...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...HOLTON...
COLD SPRINGS...OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...
BENHAM...FARMERS RETREAT...NEW MARION...REXVILLE...
CROSS PLAINS AND OLEAN.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3911 8544 3919 8502 3893 8501 3892 8514
3893 8514 3893 8520 3892 8520 3891 8524
3891 8544
TIME...MOT...LOC 1910Z 261DEG 41KT 3900 8546
KURZSpecial weather statement, Sep 10, 3:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT SEP 10 2016
INZ066-OHZ070-101945-
FRANKLIN IN-BUTLER OH-
316 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
NORTHWESTERN BUTLER COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
BROOKVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...OXFORD...SEVEN MILE...WILLIAMSDALE...DARRTOWN...REILY...
NEW MIAMI...MILLVILLE...SCIPIO...MOUNT CARMEL...JACKSONBURG...
MCGONIGLE...SHARPTOWN...COLLINSVILLE...ST. CHARLES AND MIXERSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8491 3957 8458 3957 8451 3939 8448
3934 8491
TIME...MOT...LOC 1916Z 251DEG 34KT 3939 8486
KURZSpecial weather statement, Sep 10, 3:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 328 PM EDT SAT SEP 10 2016 OHZ051>053-102000- MIAMI OH-CLARK OH-CHAMPAIGN OH- 328 PM EDT SAT SEP 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIAMI... NORTHWESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES UNTIL 400 PM EDT... AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. PARIS...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... URBANA...ST. PARIS...CHRISTIANSBURG...DIALTON...POWHATTAN... WESTVILLE...THACKERY...MILLERSTOWN...TERRE HAUTE... LIPPINCOTT AND KENNARD. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4003 8405 4014 8409 4023 8366 4002 8369 TIME...MOT...LOC 1928Z 254DEG 45KT 4007 8402 HICKMAN
Special weather statement, Sep 10, 3:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT SAT SEP 10 2016 INZ066-073-074-OHZ070-077-102000- DEARBORN IN-RIPLEY IN-FRANKLIN IN-HAMILTON OH-BUTLER OH- 329 PM EDT SAT SEP 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DEARBORN...NORTHEASTERN RIPLEY...SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES UNTIL 400 PM EDT... AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BATESVILLE...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... HARRISON...BRIGHT...HIDDEN VALLEY...BLUE JAY...GUILFORD...LOGAN... NEW HAVEN...GRANDVIEW...SUNMAN...ST. LEON...WEST HARRISON... NEW TRENTON...NEW ALSACE...INTERSTATE 74 AT US ROUTE 52...DOVER... OKEANA...PENNTOWN...ALERT...WEISBURG AND ROCKDALE. THIS INCLUDES THE FOLLOWING INTERSTATES... I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171. I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 7. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3928 8517 3939 8474 3919 8471 3914 8518 TIME...MOT...LOC 1929Z 250DEG 37KT 3923 8510 KURZ
Special weather statement, Sep 10, 3:36 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 336 PM EDT SAT SEP 10 2016 OHZ061-062-070-071-102000- GREENE OH-WARREN OH-MONTGOMERY OH-BUTLER OH- 336 PM EDT SAT SEP 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN WARREN...SOUTH CENTRAL MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES UNTIL 400 PM EDT... AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH MIDDLETOWN...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...MIAMISBURG...LEBANON...SPRINGBORO...MONROE...TRENTON... FRANKLIN...BELLBROOK...CARLISLE...SOUTH MIDDLETOWN...WAYNESVILLE... HUNTER...CORWIN...CENTERVILLE...LYTLE... STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...PEKIN... GENNTOWN AND STATE ROUTE 63 AT STATE ROUTE 741. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 40. I-75 IN OHIO BETWEEN MILE MARKERS 27 AND 42. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3941 8449 3957 8448 3963 8405 3941 8401 TIME...MOT...LOC 1935Z 261DEG 34KT 3947 8439 KURZ
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 11:33 PM EDT | Areal Flood Warning | ILN | Ripley | 12 hr |
| Sep 10, 2:49 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Sep 10, 3:10 PM EDT | Special Weather Statement | ILN | Ripley | 35 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | ILN | Dearborn | 31 min |
| Sep 10, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 27 min |
| Sep 10, 3:44 PM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 3 hr |
| Sep 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio | 36 min |
| Sep 10, 4:15 PM EDT | Areal Flood Advisory | ILN | Dearborn | 2 hr |
| Sep 10, 4:23 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Kenton, Owen | 37 min |
| Sep 10, 4:27 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 33 min |
| Sep 10, 4:45 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin | 2 hr |
| Sep 10, 4:52 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 23 min |
| Sep 10, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Pendleton | 44 min |
| Sep 10, 5:05 PM EDT | Areal Flood Advisory | ILN | Campbell, Gallatin, Grant, Kenton, Owen, Pendleton | 115 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | ILN | Bracken, Robertson | 46 min |
| Sep 10, 5:45 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 45 min |
| Sep 10, 6:19 PM EDT | Special Weather Statement | ILN | Lewis | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.